Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV positive and Unemployment
Aug 4, 2010

Im on Atripla,, and my side effects have caused me to miss work alot...can I put my notice in and collect unemployment due to this? All of my PTO and ESL have been wiped out.

Response from Dr. Frascino

Hi,

Talk to your HIV specialist. He should be able to put you on temporary medical leave due to the medication side effects. That way you won't lose any of your benefits. You may not need to leave your job. Perhaps work restrictions or other measures might be considered. Don't do anything without consultation with of your HIV physician, OK? His support is crucial.

Good luck.

Dr. Bob



Previous
since this fom existes u r almost a family member to me. Can you just reply to me? (ANOTHER EXAMPLE OF RECURRENT IRRATIONAL HIV FEARS, 2010)
Next
Starting over

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement